# SDR SWIA200718092

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 12,141 hours, 8,782 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03120H3156
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FRONT WINDSHIELD CRACKED IN FLIGHT.  REPLACED RIGHT WINDSHIELD IAW MM 56-11-01.
